# SDR SWAA2018091125013

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 49,637 hours, 29,256 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG9699
- Condition: Incorrect
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INCORRECT.  R&R SLIDE PER MT.
